Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Tina Reed
Guest
 
Posts: n/a
Default reaction

I took this medicine shortly before bed. I woke up a couple of hours later with this horrible burning, itching sensation all over my body. I had hives all over my neck, and arms. I was dizzy, and I felt nauseated. Is this an allergic reaction, or are these side-effects that will go away?<br>Thank you.
Reply With Quote
  #2  
Old 09-07-2003, 05:00 AM
Donna
Guest
 
Posts: n/a
Default No Subject

This is definitely a severe side effect and you should call you doctor immediately because he will probably tell you to stop taking it and give you something different.
Reply With Quote
  #3  
Old 09-26-2005, 05:00 AM
joy
Guest
 
Posts: n/a
Default No Subject

this is a severe allergic reaction. go to emergency room or Dr. they will provide an antihistimine and probably a cortizone shot. do not take any more!!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
lumigan reaction melissa wilkerson Lumigan 3 11-30-2010 08:28 AM
Negative Reaction! Unregistered Spectracef 0 09-06-2007 08:09 PM
reaction to zetia Unregistered Zetia 0 12-03-2005 06:00 AM
reaction Michele Tequin 3 12-02-2005 06:00 AM
Reaction Unregistered Definity 1 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.